An adaptive algorithm for determination of source terms in a linear parabolic problem


Erdem A.

JOURNAL OF INVERSE AND ILL-POSED PROBLEMS, vol.22, no.4, pp.569-592, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 22 Issue: 4
  • Publication Date: 2014
  • Doi Number: 10.1515/jip-2013-0019
  • Title of Journal : JOURNAL OF INVERSE AND ILL-POSED PROBLEMS
  • Page Numbers: pp.569-592

Abstract

This paper investigates an adaptive algorithm for identification of source terms w := {F (x, t); p (t)} in the linear parabolic equation u(t) = u(xx) + F (x, t) and Robin boundary condition -u(x) (l, t) = nu[u (l, t) - p (t)] from the measured final data and the measurement of the temperature in a subregion. This is based on the minimization of Tikhonov functional. We pursue the approach iteratively regularized gradient method. Results with the adaptive algorithm are presented.